# SDR AALA202501281177

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 52,110 hours, 19,885 cycles
- Engine: Iae V2533A5
- Engine time: 40,685 hours, 16,080 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774G010000
- Part serial: 677415172
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 22,672 hours, 8,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT RETURNED TO CLT (NO EMERGENCY WAS DECLARED) DUE TO THE FLIGHT CREW REPORTING THAT AFTER TAKEOFF AT CLIMB POWER THE NUMBER TWO ENGINE BEGAN TO SURGE. IT WAS BAD ENOUGH THAT THE AIRCRAFT BEGAN TO SWAY.  THE FLIGHT CREW REDUCED POWER AND RETURNED TO CLT. MAINTENANCE REPLACED THE BLEED PRESSURE REGULATOR VALVE CONROL THERMOSTAT SOLENOID 10HA2 PER AMM 36-11-55 (AALA202501280056) AND THE BLEED PRESSURE REGULATOR VALVE 4001HA DUE TO LEAKING AROUND THE BODY VALVE PER AMM 36-11-52. (AALA202501281177) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. WITH NO SURGES OR ENGINE FLUCTIONS NOTED.
